Connexions associated with foliated structures
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 43-47.
@article{AIF_1964__14_1_43_0,
     author = {Willmore, T. J.},
     title = {Connexions associated with foliated structures},
     journal = {Annales de l'Institut Fourier},
     pages = {43--47},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.158},
     mrnumber = {170300},
     zbl = {0123.38803},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.158/}
}
TY  - JOUR
AU  - Willmore, T. J.
TI  - Connexions associated with foliated structures
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 43
EP  - 47
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.158/
UR  - https://www.ams.org/mathscinet-getitem?mr=170300
UR  - https://zbmath.org/?q=an%3A0123.38803
UR  - https://doi.org/10.5802/aif.158
DO  - 10.5802/aif.158
LA  - en
ID  - AIF_1964__14_1_43_0
ER  - 
Willmore, T. J. Connexions associated with foliated structures. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 43-47. doi : 10.5802/aif.158. http://archive.numdam.org/articles/10.5802/aif.158/

[1] A. Nijenhuis. Jacobi-type identities for bilinear differential concomitants of certain tensor fields. I. Nederl. Akad. Wetensch. Proc. Ser. A. vol. 58 (3) (1955), pp. 390-403. | MR 17,661c | Zbl 0068.15001

[2] A. G. Walker, Connexions for parallel distributions in the large. Quart. J. Math. Oxford (2), vol. 6 (1955), pp. 301-308. | MR 19,312e | Zbl 0066.40203

[3] A. G. Walker, Derivation torsionelle et seconde torsion pour une structure presque complex. C.R. Acad. Sci. Paris, vol. 245 (1957) pp. 1213-1215. | MR 19,680h | Zbl 0078.14203

[4] A. G. Walker, Connexions for parallel distributions in the large. Quart. J. Math Oxford (2), vol. 9 (1958), pp. 221-231. | MR 20 #6135 | Zbl 0093.35702

[5] A. G. Walker, Distributions and Global Connexions. C.B.R.M. Brussels (1959), pp. 63-74. | MR 23 #A590 | Zbl 0095.36804

[6] A. G. Walker, Almost product structures. Differential Geometry, Amer. Math. Soc. (1961), pp. 94-100. | MR 23 #A1314 | Zbl 0103.38801

Cité par Sources :